Medical Questions > Cancer > Liver Cancer Forum

problem with my liver!

Hello there, Doctor.
On 04/30/12 I went for CBC test. Months before, I was told I had elevated liver enzymes before 4/30/12. In doing an ultra sound for gallbladder I was told you have a fatty liver. I am NOT and alcoholic, Maybe once in a while, socially with friends.

I am 5'7 weight 168-170 LB, not an obese nor fat. Maybe a few pounds extra. So I went
to for Complete Blood count to follow up on my liver and elevated liver enzymes.

Results for date 4/30/12
BILLIRUBIN, TOTAL 0.6 ABNORMAL mg/dL 0.2-10

Now on 5/2/12 I started (PEP)post-exposure prophylaxis. Prophylaxis means a defense or protection. it is a cocktail of two strong medications that can damage the liver or cause fatal death accordying to side effect. The meds are 1.KALETRA AND TRUVADA

The reason why I took it, is because on 4/28/12 I was FRENCH kissed by a transgender for 3 minute in the club while having a cut inside the lip. I got scared when I found it out it was a guy and really upset because I love women. He looked 100% like a girl and I was lied. I am scared of HIV transmission so I asked for PEP IN WICH I STARTED AT 72 HR EXACTLY. The Dr said to check in a week for my liver. It was an Urgent care doctor, not my primary.

I went for a liver blood test on 5/15/12 and these are the results.




BILLIRUBIN,TOTAL OUT OF RANGE REFERENCE RANGE
1.3 H 0.2-1.2 MG/dL

BILLIRUBIN,DIRECT 0.3 H <OR-0.2 mg/dL


is this killing me?!

you see the diferrence before I started PEP my blood count reporter

on 4/30/12
Results for date 4/30/12
BILLIRUBIN, TOTAL 0.6 ABNORMAL mg/dL 0.2-10

and on 5/15/12
Results for date 4/30/12
BILLIRUBIN, TOTAL 0.6 ABNORMAL mg/dL 0.2-10

isn't billirubin related to liver??! I will be done with Kaletra and Truvada on 5/29/12 and I am afraid to destroy my liver and cause death or not be able to reverse the damage. I am sure when I am done the BILIRUBIN TOTAL 1.3 H will increase and so will the BILLIRUBIN,DIRECT 0.3 H.

I am schedule to see my primary doc in 2 weeks and i am scared to have cause damge to my liver and fatal death. please give me advice. I have to More weeks of kaletra and truvada. Kaletra 200-50 mg table twice a day. truvada 200 MG-300 MG TABLET 1 TABLET A DAY. I HEARD KALETRA CAN HAVE SERIOUS SIDE EFFECTS. I GET DIARRHEA sometimes, BUT MAINLY WATER.
Did you find this post helpful?
|

User Profile
replied May 12th, 2018
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
You shouldn't be much concerned about it.
This subtle increase is considered normal.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Must Read
The liver is the largest organ of the body. What happens when liver cells start to overgrow? What types of liver cancer can develop?...
Most of the time, liver cancer does not originate in the liver but has spread from other parts of the body. Learn what puts you at risk of this serious disease....
Symptoms of liver cancer may go unnoticed in the early stages of the disease. Learn to identify signs and symptoms of cancer here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Liver Cancer , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.